# SDR SIMA201902221001

- Difficulty date: February 21, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 44,724 hours, 40,673 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200001091
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE SMELL BRIEFLY IN CABIN AND COCKPIT. BISIBLE SMOKE IN CABIN BRIEFLY.-C/A-TS PER FIM 21-00-00-810-801-A FOUND ACM #2 SEIZED.  DEFERED #2 ACM SEIZED IAW E145 MEL 21-28. NO M PROCEDUREL. REMOVED AND REPLACED #2 PACK AIR CYCLE MACHINE IAW 21-51-03. OPS CHECK GOOD IAW 21-51-00. MEL 21-28 IS RESTORED
